REAL

Polarization, sign sequences and isotropic vector systems

Ambrus, Gergely and Nietert, Sloan (2019) Polarization, sign sequences and isotropic vector systems. PACIFIC JOURNAL OF MATHEMATICS, 303 (2). pp. 385-399. ISSN 0030-8730

[img] Text
1904.10360v3

Download (188kB)
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 12 Feb 2020 12:45
Last Modified: 12 Feb 2020 12:45
URI: http://real.mtak.hu/id/eprint/106329

Actions (login required)

Edit Item Edit Item